# SDR AALA201711249026

- Difficulty date: November 21, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 63,460 hours, 7,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN AT SEAT 21D HAS A BROKEN BRACKET.  REPLACED PIVOT PINS ON EXIT SIGN BRACKET PER AARD 33-51-01-2.  OPERATIONAL CHECK GOOD.
